MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN919476
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "large bore catheter set opened and the puncture needle in the set was torn/splintered.The user noticed this when air was aspirated during high jugular puncture and long slender neck (i.E.10 cm above the pleural dome)." the user changed to a new set to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided two photos for analysis.The complaint of a cracked needle hub was confirmed by the photos.A vertical crack appears to be present in the needle hub.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "some disinfectants used at catheter insertion site contain solvents which can weaken the catheter material.Alcohol, acetone, and polyethylene glycol can weaken the structure of polyurethane materials.These agents' may also weaken the adhesive bond between catheter stabilization device and skin".The customer report of a cracked needle hub was confirmed through visual inspection of the returned customer photo.The customer photo revealed that the needle hub was cracked.The failure mode identified is consistent with the failure mode investigated per a previously opened capa.Based on the capa investigation, the root cause of this complaint is design related.Teleflex has identified that the needle hub material is susceptible to cracking when placed under stress (i.E.Pressed onto a tapered luer fitting, sideloaded as the clinician attempts to locate a vessel, etc.) in the presence of liquid alcohol-based disinfectants.The capa was implemented using a new alcohol-resistant material to manufacture the needle hub.The needle hub from this complaint was confirmed to be made from the old needle hub material.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24414091
Report Number3006425876-2026-00198
Device Sequence Number5878082
Product Code FOZ
UDI-Device Identifier00801902102164
UDI-Public(01)00801902102164(11)250609(17)300531(10)71F25F0214(21)
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K970864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN919476
Device Catalogue NumberCS-15123-F
Device Lot Number71F25F0214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown